Dimensional Reduction and Scattering Formulation for Even Topological Invariants

Schulz-Baldes H, Toniolo D (2021)


Publication Type: Journal article

Publication year: 2021

Journal

Book Volume: 381

Pages Range: 119-142

DOI: 10.1007/s00220-020-03886-y

Abstract

Strong invariants of even-dimensional topological insulators of independent Fermions are expressed in terms of an invertible operator on the Hilbert space over the boundary. It is given by the Cayley transform of the boundary restriction of the half-space resolvent. This dimensional reduction is routed in new representation for the K-theoretic exponential map. It allows to express the invariants via the reflection matrix at the Fermi energy, for the scattering set-up of a wire coupled to the half-space insulator.

Authors with CRIS profile

How to cite

APA:

Schulz-Baldes, H., & Toniolo, D. (2021). Dimensional Reduction and Scattering Formulation for Even Topological Invariants. Communications in Mathematical Physics, 381, 119-142. https://dx.doi.org/10.1007/s00220-020-03886-y

MLA:

Schulz-Baldes, Hermann, and Daniele Toniolo. "Dimensional Reduction and Scattering Formulation for Even Topological Invariants." Communications in Mathematical Physics 381 (2021): 119-142.

BibTeX: Download